TITLE

Symmetry of Bound and Antibound States in the Semiclassical Limit

AUTHOR(S)
Bindel, David; Zworski, Maciej
PUB. DATE
August 2007
SOURCE
Letters in Mathematical Physics;Aug2007, Vol. 81 Issue 2, p107
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Motivated by a recent numerical observation we show that in one dimensional scattering a barrier separating the interaction region from infinity implies approximate symmetry of bound and antibound states. We also outline the numerical procedure used for an efficient computation of one dimensional resonances.
ACCESSION #
26275528

 

Related Articles

  • Special Function Related to the Scattering of the Whispering Gallery Mode at a Point of Local Straightening. Kazakov, A. // Journal of Mathematical Sciences;Jul2005, Vol. 128 Issue 2, p2782 

    We consider the scattering of the whispering gallery mode at a point of local straightening of the boundary. A special function describing the main features of the wave field in the vicinity of the point of local straightening is constructed and examined. Bibliography: 12 titles.

  • Vanishing integral relations and expectation values for Bloch functions in finite domains. Pacher, C.; Peev, M. // European Physical Journal B -- Condensed Matter;Oct2007, Vol. 59 Issue 4, p519 

    Integral identities for particular Bloch functions in finite periodic systems are derived. All following statements are proven for a finite domain consisting of an integer number of unit cells. It is shown that matrix elements of particular Bloch functions with respect to periodic differential...

  • Long Range Scattering and Modified Wave Operators for the Maxwell-Schr�dinger System I. The Case of Vanishing Asymptotic Magnetic Field. Ginibre, J.; Velo, G. // Communications in Mathematical Physics;Jun2003, Vol. 236 Issue 3, p395 

    : We study the theory of scattering for the Maxwell-Schr�dinger system in space dimension 3, in the Coulomb gauge. In the special case of vanishing asymptotic magnetic field, we prove the existence of modified wave operators for that system with no size restriction on the Schr�dinger...

  • A Nonperturbative, Finite Particle Number Approach to Relativistic Scattering Theory. Alfred, Marcus; Kwizera, Petero; Lindesay, James V.; Noyes, H. Pierre // Foundations of Physics;Apr2004, Vol. 34 Issue 4, p581 

    We present integral equations for the scattering amplitudes of three scalar particles, using the Faddeev channel decomposition, which can be readily extended to any finite number of particles of any helicity. The solution of these equations, which have been demonstrated to be calculable, provide...

  • Symmetry Theorems and Uniform Rectifiability. Lewis, John L.; Vogel, Andrew L. // Boundary Value Problems;2008 Supplement, p1 

    We study overdetermined boundary conditions for positive solutions to some elliptic partial differential equations of p-Laplacian type in a bounded domain D. We show that these conditions imply uniform rectifiability of ∂D and also that they yield the solution to certain symmetry problems.

  • TWO-SCALE FEM FOR ELLIPTIC MIXED BOUNDARY VALUE PROBLEMS WITH SMALL PERIODIC COEFFICIENTS.  // Journal of Computational Mathematics;Sep2001, Vol. 19 Issue 5, p549 

    Presents a study which proposed a dual approximate expression of the exact solution for mixed boundary value problems of second order elliptic partial differential equation with small periodic coefficients. Dual approximate error estimates; Main results.

  • Calculation of open resonators with the help of a modified method of extended boundary conditions. Bogomolov, G.; Kleev, A. // Journal of Communications Technology & Electronics;Oct2011, Vol. 56 Issue 10, p1179 

    The problem on the eigenmodes of a 2D open resonator is solved with the help of the method of extended boundary conditions. A modification of this method that makes it possible to substantially enhance the accuracy of computation is proposed. The results obtained by means of approximate...

  • SYPERCONVERGENCES OF THE ADINI'S ELEMENT FOR SECOND ORDER EQUATIONS. Ping Luo; Qun Lin // Journal of Computational Mathematics;Nov99, Vol. 17 Issue 6, p569 

    Presents a study which focused on the asymptotic error expansions of Adini's element for the second order imhomogenous Neumann problem. Advantages of Adini's element; Lemmas and proofs; Numerical example of superconvergences.

  • A Finite Element-Boundary Element Algorithm for Inhomogeneous Boundary Value Problems. Jung, M.; Steinbach, O. // Computing;2002, Vol. 68 Issue 1, p1 

    For the solution of inhomogeneous boundary value problems in complex three-dimensional domains we propose a successively coupled finite-boundary element method. By using a finite element method in a simpler auxiliary domain we first compute a particular solution of the inhomogeneous partial...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics